# SDR DALA2016021901264

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1600-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEN BLEND-OUTS LOCATED LT FUSELAGE SKIN BETWEEN BS 1600-1640 BETWEEN S23-24L. INSTALLED DOUBLER REPAIR IAW SRM 51-40-02, ER/A 542818-14, REV 1.
